# SDR DXTA2014073005839

- Difficulty date: July 29, 2014
- Submitted: August 4, 2014
- Operation: Air carrier
- Aircraft: N960QS
- Make and model: Cessna 750
- Aircraft serial: 7500160
- Aircraft time: 11,378 hours, 6,915 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 73838433
- Part serial: 2005010020A
- Condition: Failed
- Location: Cabin
- Part time: 3,280 hours, 2,008 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

HOT AIR COMING FROM CABIN VENTS AND A BURNING ODOR.  SHORTLY THEREAFTER OBSERVED SMOKE IN THE CABIN & AMBER TAILCONE BLEED LEAK EICAS MESSAGE ILLUMINATED.  SHUTDOWN ACFT.  R & R CABIN ACM IAW MM 21-11-00.  OPS & LEAK CHECKED GOOD.
